# SDR SWIA200718600

- Difficulty date: July 3, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 26,390 hours, 35,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR AFT SIDE NEAR 4TH SHIM STOP, DISCOVERED AT C-CHECK.  REPLACED PAX DOOR AFT MID CLEAT SUPPORT BRACKET IAW 120 SRM 51-10-02 PG 3, SEC 3.
